A1 Journal article (refereed)
Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below (2015)


Gigli, N., Mondino, A., & Rajala, T. (2015). Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below. Journal für die reine und angewandte Mathematik, 2015(705), 233–244. https://doi.org/10.1515/crelle-2013-0052


JYU authors or editors


Publication details

All authors or editors: Gigli, Nicola; Mondino, Andrea; Rajala, Tapio

Journal or series: Journal für die reine und angewandte Mathematik

ISSN: 0075-4102

eISSN: 1435-5345

Publication year: 2015

Volume: 2015

Issue number: 705

Pages range: 233–244

Publisher: Walterde Gruyter GmbH & Co. KG

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/crelle-2013-0052

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/46640


Free keywords: Euclidean spaces; weak tangents; Hilbertian spaces


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 3


Last updated on 2021-25-08 at 12:09